MAUDE Adverse Event Report: BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

BIOSENSE WEBSTER INC OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Catalog Number D142901
Medical Device Problem Codes Entrapment of Device (1212); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31636890m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a non-ischemic ventricular tachycardia (non-isvt) ablation procedure with an optrell mapping catheter with trueref technology and vizigo.The optrell catheter could not be removed from the patient¿s groin through the vizigo sheath and surgical intervention was required for removal.It was reported that the right ventricle (rv) catheter went through optrell catheter and when optrell was removed, the vizigo bent inside the patient and could not be removed from the patient¿s groin.The introducer was removed surgically from the groin.The procedure was successfully completed.The surgery was delayed due to the reported event for thirty (30) minutes.Additional information indicated that there was resistance between the vasculature; however, there was no alteration on shaft surface.The resistance resulted in damage to the sheath.There was no resistance to sheath when they were trying to put the catheter/dilator into the sheath.The catheter or wire could not be put through the sheath.The resistance resulted in damage to the dilator that bent like a u-turn.The dilator/catheter/needle could not be moved within the sheath; however, nothing was stuck inside the sheath.The patient was in the room at the time of the delay, which was for three (3) hours, since the patient needed surgery.When the rv quad went through the catheter nothing happened.The optrell and rv-catheter were both in the right ventricle.The catheters tangled each other when mapping with optrell catheter.It was not noticed that catheters were tangled until optrell was removed.No damage was reported to the optrell catheter.The vizigo sheath was bent when attempting to remove the optrell catheter and surgery was required.The patient did not require prolonged hospitalization.The patient fully recovered.
 
Additional Manufacturer Narrative
Additional information was received on 15-jan-2026 which indicated that the vizigo sheath was discarded.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
OPTRELL MAPPING CATHETER WITH TRUEREF TECHNOLOGY
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23938947
Report Number2029046-2026-00001
Device Sequence Number15956460
Product Code MTD
UDI-Device Identifier10846835025828
UDI-Public(01)10846835025828(11)250505(17)280504(10)31636890M
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K230253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD142901
Device Lot Number31636890M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/01/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RV CATHETER; UNK_CARTO VIZIGO SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown